# SDR DALA2025061204474

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 27,480 hours, 10,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1014032) EXTERNAL FUSELAGE SKIN HAS DEEP GOUGE AT EDGE AT EDGE OF AFT CARGO DOOR CUT OUT. APPROX 16IN ABOVE AFT LOWER CORNER. ACCOMPLISHED REPAIR 23 AFT CARGO DOOR SURROUND EDGE REPAIR IAW B737-900 SRM 53-00-01-2R-23.
